# SDR IPXA2024081998278

- Difficulty date: July 19, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B01874Y145
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK LOWER SURFACE, STA 510 LBL 70. (REPAIR). INSTALL NEW PARTS I.A.W SRM 51-40-02-0G REV.101 AND BOEING DRAWING NO:65B01874 SHEET 13 REV: B.
